Principle of maximum hardness

Parr, Robert G. ; Chattaraj, Pratim K. (1991) Principle of maximum hardness Journal of the American Chemical Society, 113 (5). pp. 1854-1855. ISSN 0002-7863

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:71257
Deposited On:24 Nov 2011 08:33
Last Modified:24 Nov 2011 08:33

Repository Staff Only: item control page